Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Characterization of the range of the Radon transform on homogeneous trees


Authors: Enrico Casadio Tarabusi, Joel M. Cohen and Flavia Colonna
Journal: Electron. Res. Announc. Amer. Math. Soc. 5 (1999), 11-17
MSC (1991): Primary 44A12; Secondary 05C05, 43A85
Published electronically: February 4, 1999
MathSciNet review: 1667635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article contains results on the range of the Radon transform $R$ on the set $\mathcal{H}$ of horocycles of a homogeneous tree $T$. Functions of compact support on $\mathcal{H}$ that satisfy two explicit Radon conditions constitute the image under $R$ of functions of finite support on $T$. Replacing functions on $\mathcal{H}$ by distributions, we extend these results to the non-compact case by adding decay criteria.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 44A12, 05C05, 43A85

Retrieve articles in all journals with MSC (1991): 44A12, 05C05, 43A85


Additional Information

Enrico Casadio Tarabusi
Affiliation: Dipartimento di Matematica “G. Castelnuovo”, Università di Roma “La Sapienza”, Piazzale A. Moro 2, 00185 Roma, Italy
Email: casadio@alpha.science.unitn.it

Joel M. Cohen
Affiliation: Department of Mathematics, University of Maryland, College Park, MD 20742
Email: jmc@math.umd.edu

Flavia Colonna
Affiliation: Department of Mathematical Sciences, George Mason University, 4400 University Drive, Fairfax, VA 22030
Email: fcolonna@osf1.gmu.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-99-00055-4
PII: S 1079-6762(99)00055-4
Keywords: Radon transform, homogeneous trees, horocycles, range characterizations, distributions
Received by editor(s): October 15, 1998
Published electronically: February 4, 1999
Additional Notes: Supported in part by an Alfred P. Sloan Research Fellowship and NSF grant DMS 95-01056.
Communicated by: Mark Freidlin
Article copyright: © Copyright 1999 American Mathematical Society